MathSciNet Relay Station
MathSciNet bibliographic data
MR2803080 34A08 (34B15 65L99)
Al-Refai, Mohammed; Ali Hajji, Mohamed Monotone iterative sequences for nonlinear boundary value problems of fractional order. Nonlinear Anal. 74 (2011), no. 11, 3531–3539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement